RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2016, Volume 55, Number 4, Pages 393–418 (Mi al748)  

Degrees of autostability for linear orderings and linearly ordered Abelian groups

N. A. Bazhenovab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090 Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090 Russia

Abstract: It is proved that every computable ordinal has a degree of autostability. We construct new examples of degrees of autostability in the class of linear orderings and in the class of linearly ordered Abelian groups.

Keywords: autostability, computable categoricity, index set, linear ordering, autostability spectrum, categoricity spectrum, degree of autostability, degree of categoricity, ordered Abelian group.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-6848.2016.1
Russian Foundation for Basic Research 14-01-00376
Supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (grant NSh-6848.2016.1) and by RFBR (project No. 14-01-00376).


DOI: https://doi.org/10.17377/alglog.2016.55.401

Full text: PDF file (247 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2016, 55:4, 257–273

Bibliographic databases:

UDC: 510.5+510.6
Received: 12.05.2015
Revised: 14.11.2015

Citation: N. A. Bazhenov, “Degrees of autostability for linear orderings and linearly ordered Abelian groups”, Algebra Logika, 55:4 (2016), 393–418; Algebra and Logic, 55:4 (2016), 257–273

Citation in format AMSBIB
\Bibitem{Baz16}
\by N.~A.~Bazhenov
\paper Degrees of autostability for linear orderings and linearly ordered Abelian groups
\jour Algebra Logika
\yr 2016
\vol 55
\issue 4
\pages 393--418
\mathnet{http://mi.mathnet.ru/al748}
\crossref{https://doi.org/10.17377/alglog.2016.55.401}
\transl
\jour Algebra and Logic
\yr 2016
\vol 55
\issue 4
\pages 257--273
\crossref{https://doi.org/10.1007/s10469-016-9395-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000388103400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84994702045}


Linking options:
  • http://mi.mathnet.ru/eng/al748
  • http://mi.mathnet.ru/eng/al/v55/i4/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    References:5
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017